# SDR DALA2021042702427

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 67,544 hours, 26,729 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 05940
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3712 -IFSD/DIV- DUE TO LEFT ENGINE OIL FILTER IMPENDING BYPASS LIGHT IN FLIGHT DECK DURING CRUISE. PER QRH THROTTLES WERE RETARDED, MESSAGE DID NOT EXTINGUISH ENGINE WAS SHUT DOWN. CORRECTIVE ACTION: FOUND METAL ON AGB/TGB MAGNETIC CHIP DETECTOR, REPLACED LEFT ENGINE.
